# SDR USAA2013060400023

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 39,327 hours, 22,203 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0513
- Part serial: 6560
- Condition: Unserviceable
- Location: Autopilot Sys
- Part time: 39,661 hours, 19,138 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ENROUTE, CREW REPORTED AN UNCOMMANDED MOMENTARY RUDDER INPUT.  MX ACCOMPLISHED DFDR DOWNLOAD IAW JC 26T00031001, SHOWS NO ABNORMAL MOVEMENT OF THE RUDDER OR ACFT HEADING.  ACCOMPLISHED TSM 27-26-00-810-801A.  RESISTANCE AND INSULATION CHECK OF THE LVDT OF SERVO ACTUATOR, YAW DAMPER FAC1 AND FAC2 CHECKS OK.  R & R FAC1 COMPUTER IAW AMM 22-66-34-400-002-A.  ACCOMPLISHED SATISFACTORY OPS TEST OF THE AFS IAW AMM 22-96-00-710-001.  ACFT OK FOR SERVICE.
